View Full Version : Strattera and eye pain?


Charlie__
07-20-16, 08:42 PM
Several years ago i tried strattera and after 3 days i quit because i got eye pain for several hours after ingesting the medication, several psychiatrists says they never heard of this before and never encountered this issue when searching the internet.

Am i perhaps the only one in the entire world with this issue? :D

Regards
charlie

mrh235
07-21-16, 02:21 AM
Several years ago i tried strattera and after 3 days i quit because i got eye pain for several hours after ingesting the medication, several psychiatrists says they never heard of this before and never encountered this issue when searching the internet.

Am i perhaps the only one in the entire world with this issue? :D

Regards
charlie

Sounds like a blood pressure side effect from raised BP. Have you taken your BP while on strattera? It often has that undesirable side effect. That med gave me a nose bleed.

Charlie__
07-22-16, 10:26 PM
No never took bp while on strattera but i didnt have any signs of high bp.

mrh235
07-28-16, 02:31 AM
No never took bp while on strattera but i didnt have any signs of high bp.

High bp can be subtle and non-noticeable, I'd definitely take it while on straterra if you are still on it. These sound like classic BP related side effects to me